| Model Number |
100 |
| Medical Device Problem Code |
Visual Prompts will not Clear (2281)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/14/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
During preventative maintenance on august 14, 2025, at the zoll germany service depot, the autopulse platform (sn (b)(6) displayed user advisory 45 (not at "home" position after power-on/restart) upon powering up.The driveshaft could not be adjusted to its "home" position to clear the ua45 advisory.The root cause of the ua45 was the defective integrated encoder gearbox, which was replaced to remedy the issue.Following service, the autopulse platform passed all testing criteria.Historical complaints were reviewed for service information related to the reported complaint, and there was no previous history of complaints reported for the autopulse platform with serial number (b)(6).
Event or Problem Description
During preventative maintenance on august 14, 2025, at the zoll germany service depot, the autopulse platform (sn (b)(6)) displayed user advisory 45 (not at "home" position after power-on/restart) upon powering up.The driveshaft could not be adjusted to its "home" position to clear the ua45 advisory.No patient involvement.